# SDR 03006635

- Difficulty date: January 6, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N635BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7295
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION CREW REPORTED THAT EMERGENCY FLOOR TRACK LIGHTING WAS LOOSE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED EEL LIGHT STRIP COVER, AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
